SINCE AUGUST I HAVE BEEN EXPERIENCING PROBLEMS WITH MY LEFT EYE. IT FEELS LIKE THERE IS A LOT OF PRESSURE BEHIND IT WHICH IS EXACERBATED BY PHYSICAL ACTIVITY AND SUNLIGHT OR ANY TYPE OF BRIGHT LIGHT. I CAN FEEL IT ALL OF THE TIME, BUT THERE ARE PERIODS, ESPECIALLY IF I'M ENGAGED IN A PHYSICAL ACTIVITY, WHEN THE PRESSURE FEELS IMMENSE AND MAKES ME STOP IN MY TRACKS FOR ABOUT TEN SECONDS. I SAW MY DOCTOR IN SEPTEMBER FOR IT, AND HE GAVE ME NAPROXEN, WHICH SEEMED TO HELP A LITTLE THEN. NOTHING HELPS ANYMORE, THOUGH. I HAVE ALSO BEEN HAVING SOME PROBLEMS WITH HEADACHES, AND I HAVE BEEN ON PAXIL FOR A MONTH OR SO, BUT THAT DOESN'T SEEM TO MAKE A DIFFERENCE. I WAS WONDERING IF THE EYE PAIN THAT I HAVE BEEN HAVING IS ASSOCIATED WITH MIGRAINES OR NOT. IT'S NOT A SHARP PAIN OR A THROBBING PAIN, JUST A CONSTANT PRESSURE. IT DOESN'T SEEM TO CHANGE IN ANY WAY IF I HAVE A HEADACHE OR BE AN INDICATOR THAT A HEADACHE IS COMING ON BECAUSE IT IS SO CONSTANT. IT'S BECOMING VERY BOTHERSOME, SO ANYTHING THAT YOU COULD OFFER WOULD BE MUCH APPRECIATED.
THANKS SO MUCH,
This constant presssure feeling you describe would be very atypical for
As a lways with eye symptoms there is the question of whether this is due
to a problem in the eye itself or a manifestation of a problem in the brain.
I suspect that in your case the problem may be located in the eye itelf
in which case you should have this eye examined by an opthalmologist.
You do not mention what sort of physician you ahve already consulted but
just taking Naproxen at this stage does not sound like an ideal response,
especially since no underlying cause has been determined.
Naproxen is a good pain medication but it is not necessarily helping the
background cause, I think you should have this examined in detail,I would
not just presume it is due to migraine
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.